# SDR P5CA0300797

- Difficulty date: January 29, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 5,880 hours, 13,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGR SHEARED RIVETS ON SEAT TRACK & CRACK ON INTERCOSTAL BETWEEN LBL 25-LBL 45.  DAMAGED INTERCOSTAL REMOVED NEW FABRICATED H/ 2024 T30.050 THK PER SAMPLER SRM 53-10-21.  PROTECTED AREA PER SRM 51-10-02, RIVETED PER SRM 51-30-02.
